Home >

news ヘルプ

論文・著書情報


タイトル
和文:Operations on M‐Convex Functions on Jump Systems 
英文:Operations on M‐Convex Functions on Jump Systems 
著者
和文: Yusuke Kobayashi, Kazuo Murota, 田中健一郎.  
英文: Yusuke Kobayashi, Kazuo Murota, Ken'ichiro Tanaka.  
言語 English 
掲載誌/書名
和文:SIAM Journal on Discrete Mathematics 
英文:SIAM Journal on Discrete Mathematics 
巻, 号, ページ Vol. 21    No. 1    pp. 107-129
出版年月 2007年1月 
出版者
和文: 
英文: 
会議名称
和文: 
英文: 
開催地
和文: 
英文: 
DOI https://doi.org/10.1137/060652841

©2007 Institute of Science Tokyo All rights reserved.